# SDR MALA020402

- Difficulty date: July 10, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- System (JASC): 2760 · Drag Control System
- Part: Selector Valve
- Part number: 917481
- Condition: Failed
- Location: Spoilers
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL OUT OF FLIGHT 3410, SPOILER SYSTEM "GREEN FAIL" LIGHT ILLUMINATED .  SPOILERS OPERATED FINE.  FLIGHT TERMINATED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE GREEN SYSTEM LIFT SPOILER SELECTOR VALVE IAW 27-61-17-201 AVRO AMM PN AIR 91748-1, SN/ON APB000008, SN/OFF APB990387. OPS CHECK AND LEAK CHECK GOOD.
